# SDR CHQA201000194

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 22,707 hours, 21,403 cycles
- Engine: Allsn AE3007A
- Engine time: 19,989 hours, 15,771 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Corroded
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED AN E1 ANTI-ICE FAIL MESSAGE AND THE E1 ANTI-ICE CIRCUIT BREAKER HAD TRIPPED.  THE FLIGHT DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE E1 ANTI-ICE VALVE AND RELEASED THE AIRCRAFT FOR SERVICE.  MAINTENANCE FOUND LIGHT CORROSION IN THE CONNECTOR FOR THE E1 ANTI-ICE VALVE AND CLEANED IT.  THE VALVE THEN OPERATED NORMALLY.
